Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

June 23, 2011Montgomery County, Toombs County, Wheeler County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 23, 2011, 4:16 PM EDT for Montgomery County, Toombs County, Wheeler County, Georgia. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2011, 4:16 PM EDT (20:16 UTC)
Expired
Jun 23, 2011, 5:00 PM EDT
In force
44 min
Issued by
NWS Atlanta, GA

Counties Montgomery County, GA, Toombs County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 104 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 4:39 PM EDTTSTM WND DMG2 Nne Uvalda, GAMONTGOMERY 911 RELAYED A REPORT OF A TREE DOWN NEAR UVALDA.
Jun 23, 4:55 PM EDTHAIL 0.25Alston, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.3 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2305 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2305 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
-69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

258 
WWUS82 KFFC 232016
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT THU JUN 23 2011

GAZ111>113-232100-
416 PM EDT THU JUN 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WHEELER...TOOMBS AND MONTGOMERY COUNTIES UNTIL 500 PM EDT...

AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG 
THUNDERSTORMS FROM AROUND LANDSBURG TO JORDAN...MOVING NORTHEAST AT 
25 MPH. 

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WHEELER...TOOMBS AND MONTGOMERY COUNTIES THROUGH 500 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SPRING HILL...
ALAMO...JORDAN...LANDSBURG...GLENWOOD...CHARLOTTEVILLE...MCNATT
FALLS...UVALDA...MOUNT VERNON...GRAYS LANDING...ALSTON...AILEY... 
CEDAR CROSSING...ROCK SPRINGS AND ENGLISH EDDY. HEAVY DOWNPOURS WILL 
CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3195 8229 3193 8231 3197 8245 3196 8250
      3195 8249 3194 8268 3201 8273 3202 8278
      3205 8281 3220 8285 3229 8274 3232 8260
      3235 8241 3229 8235 3231 8223 3218 8219
      3191 8222
TIME...MOT...LOC 2015Z 243DEG 23KT 3205 8268

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 23, 3:32 PM EDT, 44 minutes earlier.

Area forecast discussion, Jun 23, 3:32 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
332 PM EDT THU JUN 23 2011

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
BROAD UPPER LEVEL TROUGH WILL IMPACT THE EAST AS THE UPPER LOW
TRACKS FILLS AS IT LIFTS NORTHWARD INTO CANADA.  THE UPPER LEVEL
FLOW FLATTENS BY SATURDAY AS RIDGING BUILDS INTO TEXAS.  AT THE
SURFACE...THE SURFACE BOUNDARY MAKES SLOW PROGRESS AS THE BEST
DYNAMICS LIFTS INTO THE OHIO VALLEY.

IN THE SHORT TERM...ATMOSPHERE OVER NORTH GEORGIA SLOWLY RECOVERING
FROM MORNING SHOWERS AND LINGERING CLOUD SHIELD.  ISOLATED TO
SCATTERED THUNDERSTORMS ARE NOT OUT OF THE QUESTION HOWEVER AS
BREAKS NOTED IN CLOUDS AND MOIST SOUTHWEST FLOW ACROSS THE FORECAST
AREA.  ISOLATED STORMS HAVE DEVELOPED OVER PORTIONS OF EAST ALABAMA
ALREADY THIS AFTERNOON. MAIN AREA OF CONCERN WILL BE PORTIONS OF
CENTRAL GEORGIA THAT HAVE NOT GOTTEN WORKED OVER BY CONVECTION
EITHER YESTERDAY OR THIS MORNING.  THIS AREA ALSO HAS BEST
INSTABILITY...WITH FORECAST MUCAPES OF 1500-2000 THIS AFTERNOON.
CONVECTION WILL SHIFT TO THE EAST WITH THE UPPER LEVEL VORT LOBE AND
DIMINISH WITH THE LOSS OF HEATING AFTER 00Z.

FRIDAY AND SATURDAY...MAIN UPPER LEVEL SHORT WAVE FAR NORTH OF THE
AREA WITH JUST WEAK IMPULSES TRACKING ACROSS NORTH GEORGIA. MODELS
SHOWING ENOUGH MOISTURE...AND WITH AFTERNOON HEATING AND PROXIMITY
OF WEAK IMPULSES ISOLATED TO SCATTERED CONVECTION CANNOT BE RULED
OUT.

FIRST PERIOD TEMPERATURES A BIT TRICKY AS MODELS MAY BE QUICK
BRINGING IN THE DRIER AIR.  DEWPOINTS STILL IN THE LOWER TO MID 70S
ACROSS MUCH OF THE FORECAST AREA AND WITH MOIST SOUTHWEST FLOW
CONTINUING OVERNIGHT WILL TREND TOWARD PERSISTENCE FOR FIRST
PERIOD.  MAV/MET BLEND MIX SEEMS REASONABLE FOR THE REST OF SHORT
TERM PERIODS.

.LONG TERM /SUNDAY THROUGH THURSDAY/...
UPPER LEVEL RIDGING SHIFTS FROM TEXAS EASTWARD ACROSS THE GULF
COAST STATES THROUGH THE EXTENDED PERIODS. EXTENDED MODELS IN
GENERAL AGREEMENT WITH OVERALL PATTERN. A SERIES OF SHORTWAVES
CONTINUE TO MOVE THROUGH THE UPPER LEVEL FLOW INTO THE EARLY
PORTION OF NEXT WEEK. RIDGING SLIDES OVER THE FORECAST AREA BY
TUESDAY... SHUNTING THE BETTER UPPER LEVEL DYNAMICS
NORTHWARD...BUT BOTH GFS/ECMWF SHOWING ENOUGH MOISTURE FOR
DIURNALLY DRIVEN CONVECTION. CURRENT EXTENDED TRENDS LOOK GOOD
WITH CHANCE POPS AND TEMPERATURES JUST ABOVE NORMAL FOR THIS TIME
OF YEAR. NO CHANGES PLANNED WITH THIS ISSUANCE.

12
&&

AVIATION...
18Z UPDATE...
VFR THROUGH 08Z AT MOST TAF SITES...06Z AT AHN. WINDS EXPECTED TO
STAY WESTERLY THROUGH THE FORECAST PERIOD. CHANCE OF SHOWERS AT
NORTHERN TAF SITES THIS AFTERNOON...TS POSSIBLE AT CSG AND MCN
THIS AFTERNOON AND EVENING. OVERNIGHT...CIGS MAY FALL TO IFR AT
NORTHERN TAF SITES AND MVFR AT SOUTHERN TAF SITES.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON PCPN AND WINDS.
MEDIUM CONFIDENCE ON CIGS AND VSBYS.
PREFERRED NAM BUFR SOLUTION TO GFS BUFR.

10

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          67  91  68  95 /  20  20  10  30
ATLANTA         68  88  71  92 /  20  20  10  30
BLAIRSVILLE     65  82  64  84 /  20  20  10  30
CARTERSVILLE    68  88  65  93 /  20  20  10  30
COLUMBUS        70  92  72  94 /  30  20  10  30
GAINESVILLE     67  87  69  92 /  20  20  10  30
MACON           69  93  70  96 /  30  20  10  30
ROME            68  89  67  94 /  20  20  10  30
PEACHTREE CITY  67  89  66  92 /  20  20  10  30
VIDALIA         74  93  74  95 /  30  20  10  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 23, 2:14 PM EDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
214 PM EDT THU JUN 23 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-241815-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
214 PM EDT THU JUN 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS POSSIBLE OVER NORTH GEORGIA AND NUMEROUS
THUNDERSTORMS EXPECTED OVER CENTRAL GEORGIA.

.SYNOPSIS...
HIGH PRESSURE WAS CENTERED OVER THE PENINSULA OF FLORIDA AND SHOULD
PERSIST THROUGH THE DAY. LOW PRESSURE WILL MOVE ACROSS THE GREAT
LAKES...BRINGING A SURFACE BOUNDARY INTO THE TENNESSEE AND OHIO
VALLEYS.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE CLOUD TO GROUND LIGHTNING AND GUSTY
WINDS FROM THUNDERSTORMS.

.DISCUSSION...
AS THE LARGE UPPER LEVEL TROUGH PUSHES ACROSS THE GREAT LAKES AND
INTO THE OHIO VALLEY BY TONIGHT...AN AREA OF MODERATE SHEAR AND
INSTABILITY...AND ABUNDANT MOISTURE WILL PREVAIL ACROSS NORTH
CENTRAL GEORGIA. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED
OVER MUCH OF NORTH AND CENTRAL GEORGIA BY LATE THIS AFTERNOON AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY FROM FRIDAY THROUGH
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

10

In the hours before

Special weather statement, Jun 23, 12:06 PM EDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1206 PM EDT THU JUN 23 2011

GAZ083-231630-
1206 PM EDT THU JUN 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TWIGGS COUNTY UNTIL 1230 PM EDT...

AT 1201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR HUBER OR 10 MILES SOUTHEAST OF
MACON...MOVING EAST AT 20 MPH. THIS STORM WILL AFFECT RIPLEY...MYRICKS
MILL...DRY BRANCH AND JEFFERSONVILLE. MOVE TO A SAFE PLACE IF THE
STORM THREATENS.

&&

LAT...LON 3266 8357 3266 8358 3267 8360 3274 8360
      3275 8359 3274 8357 3281 8350 3283 8349
      3285 8338 3274 8331 3265 8332 3263 8355
TIME...MOT...LOC 1605Z 262DEG 17KT 3273 8350
Special weather statement, Jun 23, 12:21 PM EDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1221 PM EDT THU JUN 23 2011

GAZ073-074-084-231645-
1221 PM EDT THU JUN 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON...WILKINSON AND BALDWIN COUNTIES UNTIL 1245 PM EDT...

AT 1219 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MCINTYRE...MOVING NORTHEAST AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WASHINGTON...WILKINSON AND BALDWIN COUNTIES THROUGH 1245 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE MCINTYRE...IVEY...
GORDON...IRWINTON...TOOMSBORO...HEBRON AND DEEPSTEP. MOVE TO A SAFE
PLACE IF THE STORM THREATENS.

&&

LAT...LON 3309 8295 3285 8297 3274 8330 3289 8336
TIME...MOT...LOC 1621Z 246DEG 26KT 3287 8317
Special weather statement, Jun 23, 1:55 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
155 PM EDT THU JUN 23 2011

GAZ060>062-072-073-231830-
155 PM EDT THU JUN 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH
WINDS IN WARREN...PUTNAM...JONES...BALDWIN AND HANCOCK COUNTIES UNTIL
230 PM EDT...

AT 153 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SHOULDERBONE AND ANOTHER STRONG STORM NEAR
BLOUNTSVILLE...BOTH MOVING EAST AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY
MOVE ACROSS WARREN...PUTNAM...JONES...BALDWIN AND HANCOCK COUNTIES
THROUGH 230 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE FLAT ROCK...ETHRIDGE...BRADLEY...WAYSIDE...BLOUNTSVILLE...
OCONEE SPRINGS PARK...SHOULDERBONE...PLANT HARLEE BRANCH...
MERIWETHER...MILLEDGEVILLE...DEVEREUX AND SPARTA.

&&

LAT...LON 3339 8278 3308 8321 3305 8363 3338 8311
TIME...MOT...LOC 1754Z 259DEG 26KT 3333 8309 3311 8343
Special weather statement, Jun 23, 3:23 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
323 PM EDT THU JUN 23 2011

GAZ073-074-084-232000-
323 PM EDT THU JUN 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN WASHINGTON...WILKINSON AND BALDWIN COUNTIES UNTIL 400 PM EDT...

AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DEEPSTEP...MOVING EAST AT 25 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
WASHINGTON...WILKINSON AND BALDWIN COUNTIES THROUGH 400 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE HEBRON...OCONEE...
DEEPSTEP...TENNILLE...SANDERSVILLE...WARTHEN AND RIDDLEVILLE.

&&

LAT...LON 3314 8273 3289 8255 3283 8303 3296 8313
TIME...MOT...LOC 1923Z 262DEG 20KT 3300 8289
Special weather statement, Jun 23, 3:36 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
336 PM EDT THU JUN 23 2011

GAZ097-098-109>111-232015-
336 PM EDT THU JUN 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WHEELER...TREUTLEN...TELFAIR...LAURENS AND DODGE COUNTIES UNTIL
415 PM EDT...

AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JAY BIRD SPRINGS...MOVING EAST AT 25 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WHEELER...
TREUTLEN...TELFAIR...LAURENS AND DODGE COUNTIES THROUGH 415 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE JAY BIRD SPRINGS...
CEDAR GROVE...ALAMO...LANDSBURG AND GLENWOOD.

&&

LAT...LON 3230 8270 3214 8262 3212 8306 3223 8304
TIME...MOT...LOC 1936Z 262DEG 20KT 3215 8295
Special weather statement, Jun 23, 4:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT THU JUN 23 2011

GAZ111>113-232100-
416 PM EDT THU JUN 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WHEELER...TOOMBS AND MONTGOMERY COUNTIES UNTIL 500 PM EDT...

AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM AROUND LANDSBURG TO JORDAN...MOVING NORTHEAST AT
25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WHEELER...TOOMBS AND MONTGOMERY COUNTIES THROUGH 500 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SPRING HILL...
ALAMO...JORDAN...LANDSBURG...GLENWOOD...CHARLOTTEVILLE...MCNATT
FALLS...UVALDA...MOUNT VERNON...GRAYS LANDING...ALSTON...AILEY...
CEDAR CROSSING...ROCK SPRINGS AND ENGLISH EDDY. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3195 8229 3193 8231 3197 8245 3196 8250
      3195 8249 3194 8268 3201 8273 3202 8278
      3205 8281 3220 8285 3229 8274 3232 8260
      3235 8241 3229 8235 3231 8223 3218 8219
      3191 8222
TIME...MOT...LOC 2015Z 243DEG 23KT 3205 8268

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:43 PM EDTSpecial Weather StatementFFCDawson, Fannin, Gilmer, Lumpkin, Towns, Union and 1 more47 min
Jun 22, 9:11 PM EDTSpecial Weather StatementFFCHall34 min
Jun 22, 9:31 PM EDTSpecial Weather StatementFFCWhite29 min
Jun 23, 5:05 AM EDTSpecial Weather StatementFFCForsyth, Hall25 min
Jun 23, 5:43 AM EDTSpecial Weather StatementFFCBanks, Hall32 min
Jun 23, 12:06 PM EDTSpecial Weather StatementFFCTwiggs24 min
Jun 23, 12:21 PM EDTSpecial Weather StatementFFCWilkinson24 min
Jun 23, 1:55 PM EDTSpecial Weather StatementFFCHancock35 min
Jun 23, 3:23 PM EDTSpecial Weather StatementFFCWashington37 min
Jun 23, 3:36 PM EDTSpecial Weather StatementFFCWheeler39 min
Jun 23, 4:18 PM EDTSpecial Weather StatementFFCCarroll27 min
Jun 23, 4:29 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Stewart, Webster46 min
Jun 23, 4:37 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs38 min
Jun 23, 4:43 PM EDTSpecial Weather StatementFFCCoweta32 min
Jun 23, 5:13 PM EDTSpecial Weather StatementFFCFayette47 min
Jun 23, 5:17 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Schley43 min
Jun 23, 6:06 PM EDTSpecial Weather StatementFFCTalbot39 min
Jun 23, 6:21 PM EDTSpecial Weather StatementFFCButts, Henry, Spalding39 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.